# SDR REXA2020030200223

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 98463011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS: SEVERAL DENTS ON SCUFF PLATE OF SOURROUND STRUCTURE AT THE FWD/CENTER BAGGAGE BAY DOORS (CCD).                                  
"
"SCUFF PLATES (151MLW AND 151ZLW) OF SOURROUND STRUCTURE AT THE FWD/CENTER BAGGAGE BAY DOORS WERE REPLACED FOR A NEW ONES PER CRJ900 AMM 25-52-01                                                                  
"
